# SDR DU4R2006431

- Difficulty date: May 3, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391Y179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION PANEL BS 1410 - 1530 CORRODED BA 1410 TO BS 1530 LT.  REMOVED CORRODED PANEL.  INSTALLED FABRICATED AND INSTALLED REPLACEMENT WEB 20.875 X 2.75 INCHES FROM 7075-T6 .032 IAW B757 SRM 53-00-04 DETAIL 11 FIG 101, 51-40-02, 51-20-01 AND 51-10-02.
